# SDR SWAA2022100550217

- Difficulty date: September 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 312 TO BS 328 RBL31 WL 208.1 AT FWD GALLEY AREA 2022-486060 / [01] REPLACED WEB LOCATED BTW BS 312 TO BS 328 RBL31 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV:- SHEET 39;[02] REPLACED WEB LOCATED BTW BS 312 TO BS 328 RBL31 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV:- SHEET 39
